# SDR SWAA2013121123142

- Difficulty date: December 7, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 35,090 hours, 23,976 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070004
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 FLASH LIGHT BRACKET BROKEN.  R & R FLASHLIGHT HOLDER IAW MM.
